MathSciNet Relay Station
MathSciNet bibliographic data
MR2375076 (2009c:85002) 85A25 (35C05 35Q75 45E10)
Misthry, S. S.; Maharaj, S. D.; Leach, P. G. L. Nonlinear shear-free radiative collapse. Math. Methods Appl. Sci. 31 (2008), no. 3, 363–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement